advertisement
Question
Posted by: GW | 2003/03/24

Night sweat

I had a historectomy 7 months ago. Only the uterus. Had fibroids. so still have my ovaries.

I have gained about 5 kg since. Had before op. and still have highbloodpressure. I know as I eat properly & excercise my bloodpressure seems to come down. I'm using 5 mg zestril.

Taking in mind that I don't have a healthy lifestyle currently; I wake up in the early hours of the morning with something that feels like a purging of sweat through my pores. My neck is soaking wet, as is my face. My bed is then wet as well. I don't feel that my bladder is full but if I go to the toilet it seems to be quit full.
I'm not sure if it is just my lifestyle ie lack of excecise ect, or maybe hormones.

Having hipertention, I don't want to be treated unnecesseraly for hormone replacement and vice verse. Could it rather be a kidney thing?

Should I go & see a dr. or is it just my lack of living healthy?

Not Living healthy meaning: I use to excercise daily- quit busy currently. Binge a lot on chips & cookies.
I do avoid alcohol. For the past week had none & still sweating. I only drink 3 cups of coffee a day, & drink about 1 - 2 litres of water everyday.

I don't want to go & see a Dr unnecessary.

Please advice
Thank you
GW

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The easiest way to see whether these symptoms are menopausal is to have your doctor do a blood test to check the hormones. That way you will know if hormone treatment should be considered.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement